# SDR AALA202103169011

- Difficulty date: March 12, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 8,823 hours, 3,732 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT SEATS 18-25ABC. RESEATED CONTACT #2 IN WIRE HARNESS CONNECTOR, OPS CHECK GOOD.
